# SDR WVER201801260002

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 26,847 hours, 20,130 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Bs 310-349
- Part time: 26,847 hours, 20,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SIDE HINGE HALF GOUGED BEYOND REPAIRABLE LIMITS.
